# SDR SWIA2021062358976

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-571
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION,SCRATCHES AND GOUGES ON L/H SIDE SEAT RAIL FROM APPROX. FS485.00-FS571.00    (C-CHECK RO: 6/20/21) / INSTALLED NEW REPLACEMENT LH SIDE SEAT RAIL, FS 485.00 - 571.00 REF CRJ700 AMM 53-00-49-400-801-A17. / TOOL # TUC7824, CAL: 21-DEC-20  DUE: 31-DEC-21.
